# SDR SWAA2021091315452

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 72,493 hours, 42,634 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Flap System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O FLAPS RETRACTED NORMALLY; PASSING 6000 AMBER LIGHT FLAP TRANSIT LT ILLUMINATE AND. #4 FLAP INDICATOR ILLUMINATED AMBER ON OVERHEAD PANEL. AIRSPEED WAS 250 AND HIT 25O DURING TROUBLESHOOTING ; THEN DECREASED TO 210. LIGHTS CAME AND WENT W/FLAPS. UP. NORMAL INDICATIONS W/FLAPS EXTENDED. NO ROLL NOTED. AMBER LTS ILLUMINATED AFTER LANDING W/FLAPS UP. / [01] BITE OF FSEU SHOWS FAULT MSG 27-81222. PERFORMED FIM 27-88 TASK 805. FOUND NO FAULTS WITH AIRCRAFT SIDE WIRING. REPLACED K-FLAP #4 RETRACT SENSOR S174 IAW M/M 27-88-11.
